Dialysis-related amyloidosis is a disorder that commonly develops in long-term dialysis with an incidence that is linked to the duration of hemodialysis. The amyloid deposits are composed of the amyloid precursor beta 2 microglobulin, mainly affecting the osteoarticular system, but also involving extra-osteoarticular tissues. We present a patient with repeated rectal bleeding caused by a circumferential atone ulcer in the immediate posttransplantation period due to the use of a rectal canula after 27 years of treatment with hemodialysis. Histopathological examination of the rectal ulcer biopsy specimens revealed positive Congo red stain and additional immunohistochemical investigation showed the presence of beta 2-microglobulin in a blood vessel wall of the rectum. Although dialysis related amyloidosis may be partially prevented, it is important to remain alert for dialysis related amyloidosis complications after renal transplantation in patients with a longstanding history of dialysis.